NEOPAN 250MG TABLET

Manufacturer : NOE-NOEL PHARMACEUTICALS
Composition : MEFENAMIC ACID-250MG+PARACETAMOL-500MG
Dose Form : TABLET
Description : NEOPAN 250MG TAB
Route Of Administration : ORAL
Pack : 10
In stock
SKU
NEO0045
₹33.00
Manufacturer : NOE-NOEL PHARMACEUTICALS
Composition : MEFENAMIC ACID-250MG+PARACETAMOL-500MG
Dose Form : TABLET
Description : NEOPAN 250MG TAB
Route Of Administration : ORAL
Pack : 10

Drug Ingredient Information

MEFENAMIC ACID-250MG+PARACETAMOL-500MG

MEFENAMIC ACID

Information for patients
Drug Information Mefenamic acid is used for the short-term treatment of mild to moderate pain from various conditions. It is also used to decrease pain and blood loss from menstrual periods. Mefenamic acid is known as a nonsteroidal anti-inflammatory drug (NSAID).
Drug Alert
Alert Nonsteroidal anti-inflammatory drugs (including mefenamic acid) may rarely increase the risk for a (sometimes fatal) heart attack or stroke. This effect does not apply to low-dose aspirin. (See Drug Interactions section.) The risk may be greater in people with heart disease or increased risk for heart disease (e.g., due to high blood pressure, diabetes), or with longer use. This drug should not be taken right before or after heart bypass surgery (CABG). Also, this drug may infrequently cause serious (rarely fatal) bleeding from the stomach or intestines. This bleeding can occur without warning symptoms at any time during treatment. Stop taking this medication and seek immediate medical attention if you notice any of the following rare but very serious side effects: chest pain, severe dizziness, trouble breathing, weakness on one side of the body, sudden vision changes, slurred speech, black stools, persistent stomach/abdominal pain, vomit that looks like coffee grounds. Talk with your doctor or pharmacist about the risks and benefits of treatment with this medication.
Before Consuming the Medicine
Avoid Drug Before taking mefenamic acid, tell your doctor or pharmacist if you are allergic to it; or to aspirin or other NSAIDs (e.g., ibuprofen, naproxen, celecoxib); or if you have any other allergies. This product may contain inactive ingredients, which can cause allergic reactions or other problems. Talk to your pharmacist for more details.
Drug Special Care This medication should not be used if you have certain medical conditions. Before using this medicine, consult your doctor or pharmacist if you have: aspirin-sensitive asthma (a history of worsening breathing with runny/stuffy nose after taking aspirin or other NSAIDs, severe kidney disease, recent heart bypass surgery (CABG), active bleeding/sores in stomach/intestines (ulcer, gastrointestinal bleeding). Before using this medication, tell your doctor or pharmacist your medical history, especially of: asthma, bleeding/clotting problems, blood disorders (e.g., anemia), high blood pressure, a severe loss of body water (dehydration), diabetes, heart disease (e.g., congestive heart failure, history of heart attack), kidney disease, liver disease, growths in the nose (nasal polyps), obesity, tobacco use, history of stomach/intestine/esophagus problems (e.g., bleeding, ulcers, recurring heartburn), stroke, swelling of the ankles/feet/hands. Before having surgery, tell your doctor or dentist that you are using this medication. This drug may make you dizzy or drowsy. Do not drive, use machinery, or do any activity that requires alertness until you are sure you can perform such activities safely. Avoid alcoholic beverages. This medicine may cause stomach bleeding. Daily use of alcohol and tobacco, especially when combined with this medicine, may increase your risk for stomach bleeding. Limit alcohol and stop smoking. Consult your doctor or pharmacist for more information. This medication may make you more sensitive to the sun. Avoid prolonged sun exposure, tanning booths, or sunlamps. Use a sunscreen and wear protective clothing when outdoors. Kidney function declines as you grow older. This medication is removed by the kidneys. Therefore, caution is advised when using this drug in the elderly because they may be more sensitive to its side effects, especially stomach bleeding and kidney effects.
Drug Drug Interactions a blood thinner such as warfarin (Coumadin; a diuretic (water pill) such as furosemide (Lasix); cyclosporine (Gengraf, Neoral, Sandimmune); lithium (Eskalith, Lithobid); methotrexate (Rheumatrex, Trexall); steroids (prednisone and others); or aspirin or NSAIDs (non-steroidal anti-inflammatory drugs) such as diclofenac (Voltaren), etodolac (Lodine), fenoprofen (Nalfon), flurbiprofen (Ansaid), ibuprofen (Advil, Motrin), indomethacin (Indocin), ketoprofen (Orudis), ketorolac (Toradol), meclofenamate (Meclomen), meloxicam (Mobic), nabumetone (Relafen), naproxen (Aleve, Naprosyn), piroxicam (Feldene), and others.
Drug Pregnancy Interaction During the first 6 months of pregnancy, this medication should be used only when clearly needed. It is not recommended for use during the last 3 months of pregnancy due to possible harm to the unborn baby and interference with normal labor/delivery. Discuss the risks and benefits with your doctor.
Drug Breast feeding Interaction This drug passes into breast milk and may have undesirable effects on a nursing infant. Consult your doctor before breast-feeding.
Drug Machinery Interaction
Drug More Information
How to take the Medicine
Consumption Info
Drug quanitty For the relief of acute pain in adults and adolescents =14 years of age, the recommended dose is 500 mg as an initial dose followed by 250 mg every 6 hours as needed, usually not to exceed one week. For the treatment of primary dysmenorrhea, the recommended dose is 500 mg as an initial dose followed by 250 mg every 6 hours, given orally, starting with the onset of bleeding and associated symptoms. Clinical studies indicate that effective treatment can be initiated with the start of menses and should not be necessary for more than 2 to 3 days.
Drug Dose Read the Medication Guide provided by your pharmacist before you start using mefenamic acid and each time you get a refill. If you have any questions, consult your doctor or pharmacist. Take this medication by mouth, usually 4 times a day with a full glass of water (8 ounces or 240 milliliters) or as directed by your doctor. Do not lie down for at least 10 minutes after taking this drug. If stomach upset occurs, take this medication with food or milk. Do not take mefenamic acid with antacids unless directed by your doctor. Certain antacids may change the amount of mefenamic acid absorbed by the body. Dosage is based on your medical condition and response to therapy. To reduce your risk of stomach bleeding and other side effects, take this medication at the lowest effective dose for the shortest possible time. Do not increase your dose, take it more frequently, or take it for a longer time than prescribed. This medication usually should not be taken for more than 7 days at a time. If you are taking this drug on an "as needed" basis (not on a regular schedule), remember that pain medications work best if they are used as the first signs of pain occur. If you wait until the symptoms have worsened, the medicine may not work as well. If you are using this medication for painful periods, take your first dose as soon as your period starts or pain begins. Usually, you will only need to take it for the first 2 to 3 days of your period. Inform your doctor if your pain persists or worsens or if you develop new symptoms.
Excess Drug Consumption Seek emergency medical attention if you think you have used too much of this medicine. Overdose symptoms may include nausea, vomiting, stomach pain, dizziness, drowsiness, black or bloody stools, coughing up blood, urinating less than usual or not at all, shallow breathing, fainting, or coma.
Forgot Drug Consumption If you are taking this drug on a regular schedule (not "as needed") and you miss a dose, take it as soon as you remember. If it is near the time of the next dose, skip the missed dose and resume your usual dosing schedule. Do not double the dose to catch up.
Stop Drug Consumption
Possible Side Effects
General Information Upset stomach, nausea, heartburn, dizziness, drowsiness, diarrhea, and headache may occur.
Common Drug Side Effects fainting, persistent/severe headache, hearing changes (e.g., ringing in the ears), fast/pounding heartbeat, mental/mood changes, stomach pain, difficult/painful swallowing, swelling of the ankles/feet/hands, sudden/unexplained weight gain, vision changes.
Rare Drug Side Effects easy bruising/bleeding, signs of infection (e.g., fever, persistent sore throat), unexplained stiff neck, change in the amount/color of urine.
Very Rare Drug Side Effects stop taking mefenamic acid and consult your doctor or pharmacist immediately: persistent nausea/vomiting, severe stomach/abdominal pain, extreme/unusual tiredness, weakness, dark urine, yellowing eyes/skin.
Drug Side Effects Symptoms rash/blisters, itching/swelling (especially of the face/tongue/throat), severe dizziness, trouble breathing.
How to Store the Medicine
How to Store the Medicine Store at room temperature between 68-77 degrees F (20-25 degrees C) away from light and moisture. Brief storage between 59-86 degrees F (15-30 degrees C) is permitted. Do not store in the bathroom. Keep all medicines away from children and pets. Do not flush medications down the toilet or pour them into a drain unless instructed to do so. Properly discard this product when it is expired or no longer needed. Consult your pharmacist or local waste disposal company for more details about how to safely discard your product.

PARACETAMOL

Information for patients
Drug Information Paracetamol belongs to a group of medicines called pain-killers or analgesics. and It is used for mild to moderate pain including headache, migraine, nerve pain, toothache, sore throat, period pains and general aches and pains. n It is also used to relieve the symptoms of cold and flu n It is also used to help reduce a fever (high temperature).
Drug Alert
Alert n had an allergic reaction to paracetamol or any of the ingredients listed in section 6. An allergic reaction can include a rash, itching or shortness of breath. n a liver disorder Speak to your doctor or pharmacist if any of these apply to you.
Before Consuming the Medicine
Avoid Drug n had an allergic reaction to paracetamol or any of the ingredients listed in section 6. An allergic reaction can include a rash, itching or shortness of breath. n a liver disorder Speak to your doctor or pharmacist if any of these apply to you.
Drug Special Care n kidney problems n liver problems, including those due to drinking too much alcohol.
Drug Drug Interactions n barbiturates (sleeping tablets) n tricyclic antidepressants (such as amitriptyline) n colestyramine (used to treat high cholesterol) n warfarin (used to thin the blood and prevent clotting) n zidovudine (used in HIV infections and AIDS) n domperidone and metoclopramide (used to treat nausea and vomiting)
Drug Pregnancy Interaction If you are pregnant, planning to become pregnant or are breast-feeding, talk to your doctor or pharmacist before taking this medicine.
Drug Breast feeding Interaction If you are pregnant, planning to become pregnant or are breast-feeding, talk to your doctor or pharmacist before taking this medicine.
Drug Machinery Interaction This medicine should not affect your ability to drive or use machines.
Drug More Information no data available
How to take the Medicine
Consumption Info no data available
Drug quanitty How much to take – babies with a fever after their immunisations n This medicine is not usually given to babies under 3 months old. If your doctor advises you to use this medicine for your baby, please follow these instructions only. They are different to those written below for children and adults. n If your baby has a fever (high temperature) after their immunisations at 2 to 3 months old, your doctor may advise you to give them 2.5ml (half a 5ml spoonful) How often to take – babies with a fever after their immunisations n Give them another 2.5ml (half a 5ml spoonful) after 4-6 hours if needed n If your baby continues to have a fever after these two doses please talk to your doctor or pharmacist How much to take – children and adults n Children 3 – 12 months: 2.5ml to 5ml (half to one 5ml spoonful) n Children 1- 5 years: 5ml to 10ml (one to two 5ml spoonsful) n Children 6- 12 years: 10ml to 20ml (two to four 5ml spoonsful) n Adults and Children over 12: 20ml to 40ml to a maximum of 4g (160ml) per day How often to take – children and adults n Take a dose of this medicine every 4 to 6 hours when needed. n Do not give more than 4 doses in 24 hours. n Do not exceed the stated dose. n You must see a doctor if your symptoms worsen or do not improve after 3 days.
Drug Dose n This medicine contains 120mg of paracetamol in one 5ml spoonful. n Take this medicine by mouth only. n Shake the bottle well before use
Excess Drug Consumption n Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage. Phone your doctor or go to your nearest accident and emergency department straight away. n There may be no symptoms during the first 24 hours although paleness, nausea (feeling sick), vomiting (being sick) and abdominal pain may occur.
Forgot Drug Consumption Take the next dose when needed. Do not take a double dose to make up for a forgotten dose.
Stop Drug Consumption Do not stop the drug untill your doctor says you to do so.
Possible Side Effects
General Information n skin rash, flaking skin, boils, sore lips and mouth, swelling of the face, fever. n sudden wheezing, fluttering or tightness of the chest or collapse. n bruising more easily, sore throat or other signs of infection (these may be signs of a blood disorder) n severe pain in the abdomen and back, with fever (high temperature), loss of appetite, nausea and vomiting (these may be signs of pancreas inflammation). n Skin rash If paracetamol is taken for a long time, it may lead to liver and kidney problems.
Common Drug Side Effects no data available
Rare Drug Side Effects no data available
Very Rare Drug Side Effects no data available
Drug Side Effects Symptoms no data available
How to Store the Medicine
How to Store the Medicine Store in a cool and dry place

Substitute Drugs

Write Your Own Review
You're reviewing:NEOPAN 250MG TABLET
Your Rating

Get Captcha Image